Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What is the cause of black discharge from the ear with hearing loss ?

I have seen an ENT for 6 weeks in a row about an ear infection which will not clear up she has tried every antibacterial steroid ear drop and even flucloxacillin and amoxacillin tablets and now on antifungals. i have a scarred ear drum she said and yet again the dark green/black discharge is back and i cannot hear a thing and want to know what is wrong with my ear
Asked On : Wed, 4 Apr 2012
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
dear bethhany, welcome to hcm.
This is suggestive of a middle ear infection. I kindly advice you to consult the same ENT specialist for a more detailed review along with the Culture and sensitivity of the discharge and a radiographic approach of the ear canal and middle ear to rule out other issues.
thank you:-)
Answered: Wed, 4 Apr 2012
I find this answer helpful
Infectious Diseases Specialist Dr. Nicita's  Response
Hi thank you for visiting HCmagic. Your problema could be an infection with a Resistant Bacteria (So, common antibiotics doesn't clear your infection). I suggest Amoxiciline + Clavulanato 500 mg every 8 hours plus Ciprofloxacine 500 mg every 12 hours.
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor